MAUDE Adverse Event Report: QUALITY TECH SERVICES LLC SENSIGHT

QUALITY TECH SERVICES LLC SENSIGHT
Model Number B32000
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that in the middle of a bilateral subthalamic nucleus (stn) deep brain stimulation (dbs) implant, the physician could not get the final cap/cover to fully attach to the burr hole device.The patient had a small skull causing greater than normal curvature.They tried to unlock and lock the scissor mechanism to make sure it was fully locked and tried clicking the cover down a dozen times.The physician decided not to use the cover and put a dog bone down next to the burr hole device to hold the lead. the first side went as planned. they then ran an impedance test and all looked normal.

Brand Name
SENSIGHT
Manufacturer (Section D)
QUALITY TECH SERVICES LLC
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key12086391
Report Number3012165443-2021-00006
Device Sequence Number13861153
Product Code MHY
UDI-Device Identifier00763000426521
UDI-Public00763000426521
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2023
Device Model NumberB32000
Device Catalogue NumberB32000
Device Lot Number082M10921
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight57